MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device failure was first found on (b)(6) 2024, the event continued to occur on multiple dates until the device was removed on (b)(6) 2024.The date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported 3/24: 1.5 cm migrated out & not centrally located; 3/25: catheter positionally occluded cxr neg for kink; 4/29: catheter now with 8 cm external; 5/9: catheter 9 cm external; 5/26 catheter d/c'd with kink at 18 cm mark.Due to non-central tip position and migration of line, line with intermittent occlusion and sluggish blood return but did complete therapy.Initially secured with securlock, then statlock.11cm above antecubital fossa 11cm, 4cm external.No patient harm reported.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked catheter is confirmed but the root cause could not be determined.One photograph of a catheter was returned for evaluation.An initial visual observation of the photograph showed a kink in the catheter shaft.Use residues were observed along the catheter shaft in the returned photograph.Because no other details of the kink could be evaluated from the returned photograph, the complaint of a kinked catheter is confirmed, but the root cause could not be determined.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported on (b)(6): 1.5 cm migrated out and not centrally located; on (b)(6): catheter positionally occluded cxr neg for kink; on (b)(6): catheter now with 8 cm external; on (b)(6): catheter 9 cm external; on (b)(6) catheter d/c'd with kink at 18 cm mark.Due to non-central tip position and migration of line, line with intermittent occlusion and sluggish blood return but did complete therapy.Initially secured with securlock, then statlock.11cm above antecubital fossa 11 cm, 4 cm external.No patient harm reported.No other information was provided.

Brand Name
POWERPICC PROVENA 4F DL MBPLUS (3CG)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19639693
Report Number3006260740-2024-03356
Device Sequence Number17991992
Product Code LJS
UDI-Device Identifier00801741154744
UDI-Public(01)00801741154744(11)230510(17)240630(10)REHQ3503
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberN/A
Device Catalogue NumberS1274108D1
Device Lot NumberREHQ3503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexFemale
Patient Weight105 KG